# SDR SWAA2020083111071

- Difficulty date: July 29, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 34,744 hours, 17,727 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A1000
- Condition: Cracked
- Location: Bulkhead Web
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR VARRIER SUPPORT ANGLE BS 663 AND BTW LBL6.13 TO LBL63.81 AT MAIN WHEEL WELL COMPARTME / REPLACED SUPPORT ANGLE VAPOR VARRIER BS 663 AND BTW LBL6.13 TO LBL63.81 AT MAIN WHEEL WELL IAW SRM B737-700 51-10-02 ITEM 9 AND DRAWING #111A1000 REV A
